# SDR IPXA2023040592619

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 83,160 hours, 16,398 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Remote Switch
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 REMOTE PRESS TO TEST FAIL TO ILLUMINATE. DEFERRED PRESS TO TEST INDICATING SYSTEM PER 25-61-2. L1 SLIDE BOTTLE PRESS CK GOOD AT THIS TIME PER MD-11 MEL 25-61-2. PLACARD INSTALLED.FOUND JACK PLUG DISCONNECTED. RECONNECTED JACK PLUG IAW AMM 25-61-15. OPS CHECKS GOOD. PLACARD REMOVED.
